Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 100, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 26, 2014, 7:47 AM EDT for 5 counties in Indiana. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2014, 7:47 AM EDT (11:47 UTC)
- Expired
- Jul 26, 2014, 8:30 AM EDT
- In force
- 43 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Hendricks County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 57 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 8:25 AM EDT | HAIL 1 | 2 Ssw Bainbridge, IN | REPORTED FROM INTERSECTION OF 500 N AND 150 E. |
| Jul 26, 8:35 AM EDT | HAIL 0.25 | Coatesville, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 11.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 449 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
957
WUUS53 KIND 261147
SVRIND
INC045-063-107-121-133-261230-
/O.NEW.KIND.SV.W.0100.140726T1147Z-140726T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
747 AM EDT SAT JUL 26 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
WESTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
SOUTHERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
NORTHEASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
NORTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 830 AM EDT
* AT 745 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
NORTHEAST OF ROCKVILLE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREENCASTLE...NEW MARKET...RUSSELLVILLE...LADOGA...ROACHDALE...
CARPENTERSVILLE...BAINBRIDGE...GROVELAND...NORTH SALEM...
FILLMORE...COATESVILLE AND BELLE UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3985 8651 3954 8671 3989 8725 3995 8728
4012 8724
TIME...MOT...LOC 1148Z 296DEG 27KT 3988 8704
HAIL...1.00IN
WIND...60MPH
$$
CP1 follow-up statement
364
WWUS53 KIND 261211
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
811 AM EDT SAT JUL 26 2014
INC045-121-261221-
/O.CAN.KIND.SV.W.0100.000000T0000Z-140726T1230Z/
PARKE IN-FOUNTAIN IN-
811 AM EDT SAT JUL 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOUNTAIN AND
NORTHEASTERN PARKE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3995 8692 3985 8651 3954 8671 3975 8701
3981 8701
TIME...MOT...LOC 1211Z 296DEG 27KT 3980 8684
$$
INC063-107-133-261230-
/O.CON.KIND.SV.W.0100.000000T0000Z-140726T1230Z/
PUTNAM IN-MONTGOMERY IN-HENDRICKS IN-
811 AM EDT SAT JUL 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HENDRICKS...SOUTHEASTERN MONTGOMERY AND NORTHERN PUTNAM COUNTIES
UNTIL 830 AM EDT...
AT 808 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
GREENCASTLE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENCASTLE...CARPENTERSVILLE...BAINBRIDGE...GROVELAND...NORTH
SALEM...FILLMORE...COATESVILLE AND BELLE UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3995 8692 3985 8651 3954 8671 3975 8701
3981 8701
TIME...MOT...LOC 1211Z 296DEG 27KT 3980 8684
HAIL...1.00IN
WIND...60MPH
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:53 AM EDT, 54 minutes earlier.
Area forecast discussion, Jul 26, 6:53 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 653 AM EDT SAT JUL 26 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 347 AM EDT SAT JUL 26 2014 A SEVERE WEATHER EVENT IS EXPECTED TO SET UP ACROSS CENTRAL INDIANA THIS EVENING AND TONIGHT AS A COLD FRONT COLLIDES WITH WARM UNSTABLE AIR. ADDITIONAL ACTIVITY WILL CONTINUE TOMORROW AS AN UPPER LEVEL LOW TRAVERSES THE AREA...POSSIBLY TRIGGERING ADDITIONAL SEVERE THUNDERSTORMS. FURTHER OUT...MUCH COOLER AIR WILL PREVAIL THROUGH THE EXTENDED PERIOD. && .NEAR TERM /TODAY AND TONIGHT/... ISSUED AT 347 AM EDT SAT JUL 26 2014 THE MAIN FOCUS IS SEVERE POTENTIAL. SPC NOW HAS MOST OF CENTRAL INDIANA UNDER A MODERATE RISK FOR DAY 1. INSTABILITY WILL INCREASE THROUGH THE DAY AS FRONT ADVECTS WARM AIR INTO THE FORECAST AREA. HIGH TEMPS WILL MAX OUT IN THE UPPER 80S/LOW 90S WITH DEWPOINTS SOARING INTO THE LOW TO MID 70S...CREATING A FAVORABLE ENVIRONMENT FOR SEVERE DEVELOPMENT. MOST UNSTABLE CAPES ARE IN EXCESS OF 3000 J/KG WITH LI/S IN THE -8 TO -12C RANGE FROM SUN 00Z-06Z. MODELS SEEM TO INDICATE BEST CHANCES FOR SEVERE ACTIVITY BETWEEN THAT SUN 00Z-06Z TIME FRAME WITH SIGNIFICANT LOWER AND MID LEVEL FRONTOGENESIS...AND STRONG Q VECTOR CONVERGENCE IN THE LOWER LEVELS PER THE NAM. AS A RESULT...HIGHLIGHTED THIS PERIOD IN THE FORECAST WITH DEFINITE POPS AND SEVERE MENTION. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... ISSUED AT 347 AM EDT SAT JUL 26 2014 THE MAIN FOCUS OF THE SHORT TERM PERIOD WILL BE POTENTIAL FOR ADDITIONAL SEVERE WEATHER DEVELOPMENT ON SUNDAY EVENING. A RATHER STRONG UPPER LOW WILL PUSH THROUGH THE AREA ON SUNDAY AND COMBINE WITH REMNANT BOUNDARIES AT THE SURFACE TO CREATE ANOTHER THREAT FOR SEVERE WEATHER. THE BEST CHANCES WILL BE OVER THE EASTERN PORTIONS OF CENTRAL INDIANA WHICH WILL BE UNDER PEAK HEATING OF THE DAY AS BEST LIFT FROM UPPER WAVE MOVES THROUGH. THE BEST TIME FRAME FOR CONVECTIVE ACTIVITY APPEARS TO BE IN THE MON 00Z-06Z TIME FRAME ONCE AGAIN AS A 90 PLUS 300 MB JET ACCOMPANIES THE UPPER LOW. SHOWERS AND THUNDERSTORMS WILL QUICKLY COME TO AN END AFTER MON 06Z WITH LOSS OF DYNAMICS. SCATTERED SHOWERS WILL BE POSSIBLE ON MONDAY ON BACK SIDE OF DEPARTING LOW...BUT NO ADDITIONAL CONVECTIVE ACTIVITY IS EXPECTED. ENVIRONMENT WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT ON SUNDAY WITH HIGHS TOPPING OFF IN THE UPPER 80S/LOW 90S ONCE AGAIN...ALONG WITH DEWPOINTS IN THE LOW 70S. HOWEVER...MUCH COOLER AIR WILL BE IN PLACE BY MONDAY WITH HIGHS ONLY REACHING INTO THE 70S. && .LONG TERM /TUESDAY THROUGH SATURDAY/... ISSUED AT 150 AM EDT SAT JUL 26 2014 MODELS SOLIDLY ON THE SIDE OF ANOTHER EXTENDED COOL PERIOD MUCH OF THIS WEEK INTO THE START OF NEXT WEEKEND. MAY SEE TEMPS GRADUALLY WARM DURING THE PERIOD BUT WILL STILL BE UNLIKELY TO MAKE NORMALS FOR THE TIME OF YEAR...AND MAY NOT MAKE 80 IN INDIANAPOLIS SEVERAL DAYS. WEAK DISTURBANCES IN THE OVERALL UPPER LEVEL TROUGH OVER THE AREA MAY BRING SOME LOW THUNDERSTORM CHANCES TO THE AREA. SAW LITTLE OPPORTUNITY TO ENHANCE UPON BLENDED INITIALIZATION HERE. && .AVIATION /DISCUSSION FOR 261200Z TAF ISSUANCE/... ISSUED AT 646 AM EDT SAT JUL 26 2014 RADAR SHOWS THUNDERSTORMS MOVING INTO NORTHWESTERN INDIANA THAT COULD IMPACT KLAF AND KIND OVER THE NEXT COUPLE OF HOURS AND COULD SEE MVFR/IFR CONDITIONS BRIEFLY WITH THESE. KHUF AND KBMG COULD BE IMPACTED BY SCATTERED SHOWERS/STORMS THAT ARE STILL DEVELOPING SO MAY INCLUDE A FEW HOURS OF VCTS THERE AS WELL THIS MORNING. AFTER THAT VFR UNTIL NEXT ROUND OF THUNDERSTORMS TONIGHT. BIGGER IMPACT EXPECTED WITH THESE. INCLUDED A VCTS STARTING AT THE EARLIER END OF THE POSSIBLE ARRIVAL TIME. INCLUDED EXPLICIT THUNDER MENTION FOR SEVERAL HOUR DURING THE PERIOD MOST LIKELY TO SEE THUNDERSTORMS. NORMALLY WOULD NOT INCLUDE SUCH A LONG PERIOD OF THUNDER BUT WITH THE POTENTIAL FOR TONIGHT/S STORMS TO BE SEVERE AND HAVE SIGNIFICANT IMPACTS WENT AHEAD AND INCLUDED THUNDER WITH THIS ISSUANCE. WILL LIKELY ADD SOME BIGGER WIND GUSTS AND TRY TO PIN DOWN TIMING BETTER WITH NEXT ISSUANCE. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TDUD NEAR TERM...TDUD SHORT TERM...TDUD LONG TERM...NIELD AVIATION...CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 26, 5:12 AM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 512 AM EDT SAT JUL 26 2014 INZ021-028>031-035>049-051>057-060>065-067>072-270915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 512 AM EDT SAT JUL 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS AND TORNADOES. HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN/FLOODING. TIMING: 6 PM TO 2 AM EDT. DISCUSSION: A COLD FRONT WILL ENTER A WARM UNSTABLE ENVIRONMENT THIS EVENING...TRIGGERING WIDESPREAD SHOWERS AND SEVERE THUNDERSTORMS ACROSS CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THERE IS AN ADDITIONAL THREAT FOR SEVERE THUNDERSTORMS AGAIN ON SUNDAY EVENING. FURTHER OUT...THUNDERSTORMS WILL BE POSSIBLE DURING THE SECOND HALF OF THE UPCOMING WEEK. DISCUSSION: AN UPPER LOW WILL TRIGGER ADDITIONAL SHOWERS AND THUNDERSTORMS ON SUNDAY EVENING...SOME OF WHICH COULD BE SEVERE. MUCH COOLER AND DRIER WEATHER WILL BUILD INTO THE OHIO VALLEY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ON SATURDAY EVENING AND NIGHT AND AGAIN ON SUNDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Jul 26, 6:29 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
629 AM EDT SAT JUL 26 2014
INZ028-029-035-043-044-261115-
FOUNTAIN-PARKE-TIPPECANOE-VERMILLION-WARREN-
629 AM EDT SAT JUL 26 2014
...STRONG THUNDERSTORM ADVISORY FOR FOUNTAIN...NORTHWESTERN PARKE...
SOUTHWESTERN TIPPECANOE...NORTHERN VERMILLION AND WARREN COUNTIES
UNTIL 715 AM EDT...
AT 626 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF POTOMAC...OR 9 MILES NORTH OF
DANVILLE...MOVING SOUTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WILLIAMSPORT...
COVINGTON...
VEEDERSBURG...
PENCE...
TAB...
STATE LINE CITY...
RAINSVILLE...
PINE VILLAGE...
WEST LEBANON...
FOSTER...
GESSIE...
PERRYSVILLE...
ATTICA...
LODI...
NEWTOWN...
MELLOTT...
YEDDO...
KINGMAN...
HILLSBORO...
WALLACE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4045 8753 4045 8696 4021 8704 4021 8709
4007 8709 3982 8718 4000 8754
TIME...MOT...LOC 1029Z 299DEG 39KT 4025 8762
TDUDLocal storm report, Jul 26, 7:28 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
728 AM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HAIL COVINGTON 40.14N 87.39W
07/26/2014 E1.00 INCH FOUNTAIN IN AMATEUR RADIO
LARGEST HAILSTONES WERE QUARTER SIZE.
&&
LEESpecial weather statement, Jul 26, 7:29 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
729 AM EDT SAT JUL 26 2014
INZ035-036-044>046-261200-
FOUNTAIN-HENDRICKS-MONTGOMERY-PARKE-PUTNAM-
729 AM EDT SAT JUL 26 2014
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN FOUNTAIN...NORTHWESTERN
HENDRICKS...SOUTHERN MONTGOMERY...NORTHEASTERN PARKE AND NORTHERN
PUTNAM COUNTIES UNTIL 800 AM EDT...
AT 727 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF VEEDERSBURG...OR 14 MILES
WEST OF CRAWFORDSVILLE...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ALAMO...
SHADES STATE PARK...
WAVELAND...
RUSSELLVILLE...
NEW MARKET...
LADOGA...
ROACHDALE...
NEW ROSS...
CARPENTERSVILLE...
BAINBRIDGE...
GROVELAND...
NORTH SALEM...
FILLMORE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4016 8728 3996 8669 3992 8669 3992 8661
3962 8677 3992 8733 4002 8736
TIME...MOT...LOC 1130Z 294DEG 35KT 3996 8712
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:29 AM EDT | Special Weather Statement | IND | Fountain, Warren | 46 min |
| Jul 26, 6:51 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 39 min |
| Jul 26, 7:29 AM EDT | Special Weather Statement | IND | Fountain, Putnam | 31 min |
| Jul 26, 8:30 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Morgan, Putnam | 45 min |
| Jul 26, 9:17 AM EDT | Special Weather Statement | IND | Brown, Morgan | 28 min |
| Jul 26, 9:45 AM EDT | Special Weather Statement | IND | Bartholomew, Brown, Jackson | 45 min |
| Jul 26, 9:55 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson | 24 min |
| Jul 26, 4:07 PM EDT | Flash Flood Watch | IND | Bartholomew, Brown, Clay, Daviess, Decatur, Greene and 20 more | 9 hr |
| Jul 26, 7:06 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 54 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.